# SDR CLCA10142010.3

- Difficulty date: October 14, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N985AR
- Make and model: Doug MD-11F
- Aircraft serial: 48430
- Aircraft time: 63,683 hours, 9,259 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal Block
- Condition: Dirty
- Location: Fire Detection
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: E, F, J

## Discrepancy

ON CLIMBOUT FROM MIAMI, LEVEL 3 "ENGINE FIRE NR 3 INDICATION WAS DISPLAYED, EMERGENCY PRECEDURES WERE FOLLOWED, RETURNED TO MIAMI.  CHECK ENGINE NR 3 FIRE DET CIRCUIT FOR INTEGRITY & PROPER INSTALLATION.  CLEANED LOOP A TB2 AND LOOP B TB3 TERMINAL BLOCK CONNECTOR.  RETURNED TO SERVICE FDCU 3 PASSED IAW MM 26-11-02.  AIRCRAFT RETURNED TO SERVICE.
